Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

My skin has been peeling off my clitoris under the hood

Hi, the skin has been peeling off my clitoris under the hood for a few weeks now. It will heal for a bit but as soon as my boyfriend touches it again the skin starts peeling and little cuts develope on my clit. I recently had Mono and strep throat (about 2 months ago). I m wondering if its a problem from all the antibiotics or somthing else?
Asked On : Mon, 11 Apr 2011
Answers:  2 Views:  2480
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
it look like fungal infection.
keep area dry and clean
you can apply clotrimazole cream.
better to consult dermatologist for exact diagnosis.
Answered: Mon, 25 Apr 2011
I find this answer helpful

 1 user finds this helpful

OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
Antibiotics do not cause such a fragile skin of clitoris. The peeling off may be due to some STD.You must get yourself examined from a dermatologist to rule out any STD. Meanwhile for relief, you can apply any antiseptic ointment with steroid in it.
Dr. Rakhi Tayal

Answered: Mon, 11 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor